Carregant...
Carregant...

Vés al contingut (premeu Retorn)

López Masip, Susana Clara

Total activitats: 75
Titulació universitària
Ciències Matemàtiques
Doctorat
Ciències Matemàtiques
Titulació de postgrau
Formació Inicial del Professorat Universitari
Categoria professional
Professor agregat/professora agregada
Grup de recerca
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions
Departament
Departament de Matemàtiques
Centre docent
Escola d'Enginyeria de Telecomunicació i Aeroespacial de Castelldefels (EETAC)
Correu electrònic
susana.clara.lopezupc.edu
Dades de contacte
Directori de la UPC Obrir en finestra nova
Orcid
0000-0003-2438-913X Obrir en finestra nova
Xarxa/es col·laborativa/es
 
Enllaç/os d'interès
https://mat.upc.edu/en/people/susana.clara.lopez Obrir en finestra nova
Completa les teves dades

Producció científica

1 a 50 de 75 resultats
 
  • A new labeling construction from the -product

     López, S.C.; Muntaner-Batle, F.A.; Prabu, M.
    Discrete mathematics
    Vol. 340, num. 8, p. 1903-1909
    DOI: 10.1016/j.disc.2017.03.022
    Data de publicació: 2017-08-01
    Article en revista
  • Graceful, harmonious and magic type labelings. Relations and techniques

     López, S.C.; Muntaner-Batle, F.A.
    DOI: 10.1007/978-3-319-52657-7
    Data de publicació: 2017-03
    Llibre
  • Perfect (super) Edge-Magic Crowns

     López, S.C.; Muntaner-Batle, F.A.; Prabu, M.
    Results in mathematics
    p. 1-13
    DOI: 10.1007/s00025-016-0643-7
    Data de publicació: 2017-01-06
    Article en revista
  • (DI)graphs products, labelings and related results

     López, S.C.
    International Workshop on Graph Labeling
    Data de presentació: 2016-07-07
    Presentació treball a congrés
  • Distance labelings: a generalization of Langford sequences  Accés obert

     López, S.C.; Muntaner-Batle, F.A.
    ARS Mathematica Contemporanea
    Vol. 12, num. 2, p. 235-245
    Data de publicació: 2016-01-05
    Article en revista
    Accés al text complet
  • Rainbow eulerian multidigraphs and the product of cycles  Accés obert

     López, S.C.; Muntaner-Batle, F.A.
    Discrete mathematics and theoretical computer science
    Vol. 17, num. 3, p. 91-104
    Data de publicació: 2016-01-01
    Article en revista
    Accés al text complet
  • Langford sequences and a product of digraphs

     López, S.C.; Muntaner-Batle, F.A.
    European journal of combinatorics
    Vol. 53, num. C, p. 86-95
    DOI: 10.1016/j.ejc.2015.11.004
    Data de publicació: 2015-12-07
    Article en revista
  • Algebra and Discrete Mathematics

     López, S.C.
    Col·laboració en revista
  • AKCE International Journal of Graphs and Combinatorics

     López, S.C.
    Col·laboració en revista
  • Langford sequences from products of labeled digraphs

     López, S.C.; Muntaner-Batle, F.A.
    Slovenian Conference on Graph Theory
    p. 137-138
    Data de presentació: 2015-06-22
    Presentació treball a congrés
  • Asian European Journal of Mathematics

     López, S.C.
    Col·laboració en revista
  • Application and Applied Mathematics

     López, S.C.
    Col·laboració en revista
  • Langford sequences through a product of labeled digraphs

     López, S.C.; Muntaner-Batle, F.A.
    Workshop on Graph-based Technologies and Applications
    Data de presentació: 2015-03-18
    Presentació treball a congrés
  • Connectivity and other invariants of generalized products of graphs  Accés obert

     López, S.C.; Muntaner-Batle, F.A.
    Acta mathematica hungarica
    Vol. 145, num. 2, p. 283-303
    DOI: 10.1007/s10474-015-0487-8
    Data de publicació: 2015-02-24
    Article en revista
    Accés al text complet
  • NOVI SAD JOURNAL OF MATHEMATICS

     López, S.C.
    Col·laboració en revista
  • Ars combinatoria

     López, S.C.
    Col·laboració en revista
  • Tecnicas de optimizacion en teoria de grafos, grupos y combinatoria. aplicaciones a redes, algoritmos y protocolos de comunicacion.

     Balbuena, C.; Fiol, M.; Comellas, F.; Fàbrega, J.; Zaragoza, M.; Pelayo, I. M.; Martí-Farré, J.; Marcote, F.; Caceres, J.; Dalfo, C.; López, S.C.; Tramuns, E.; Perez, S.; Muñoz, X.; Aguilo, F.; Aroca, J.; González, A.; Moreno, R.; Sau, I.; Valenzuela, J.; Abajo, E.; Llado, A.; Luz Puertas, M.; García, P.; Lozano, A.; Barriere, E.; Diánez, A.; Garijo, D.
    Projecte R+D+I competitiu
  • A new application of the $\otimes_h$-product to $\alpha$-labelings  Accés obert

     López, S.C.; Muntaner-Batle, F.A.
    Discrete mathematics
    Vol. 338, num. 6, p. 839-843
    DOI: 10.1016/j.disc.2015.01.007
    Data de publicació: 2015
    Article en revista
    Accés al text complet
  • Magic coverings and the Kronecker product

     López, S.C.; Muntaner-Batle, F.A.; Rius-Font, M.
    Utilitas mathematica
    Vol. 95, p. 73-84
    Data de publicació: 2014-11-01
    Article en revista
  • Journal of discrete algorithms

     López, S.C.
    Col·laboració en revista
  • Graphs and combinatorics

     López, S.C.
    Col·laboració en revista
  • Discussiones mathematicae. Graph theory

     López, S.C.
    Col·laboració en revista
  • Ain Shams Engineering Journal

     López, S.C.
    Col·laboració en revista
  • A Problem on Edge-magic Labelings of Cycles

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    Canadian mathematical bulletin. Bulletin canadien de mathématiques
    Vol. 57, num. 2, p. 375-380
    DOI: 10.4153/CMB-2013-036-1
    Data de publicació: 2014-06-01
    Article en revista
  • Applied mathematics and computation

     López, S.C.
    Col·laboració en revista
  • Perfect edge-magic graphs

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    BULL. MATH. SOC.SCI. MATH. ROUMANIE,
    Vol. 57, num. 1, p. 81-91
    Data de publicació: 2014-01-01
    Article en revista
  • Labeling constructions using digraphs products

     López, S.C.; Muntaner-Batle, F.A.; Rius-Font, M.
    Discrete applied mathematics
    Vol. 161, p. 3005-3016
    DOI: 10.1016/j.dam.2013.06.006
    Data de publicació: 2013-12
    Article en revista
  • Journal of the Egyptian Mathematical Society

     López, S.C.
    Col·laboració en revista
  • The jumping knight and other (super) edge-magic constructions

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    Mediterranean journal of mathematics
    DOI: 10.1007/s00009-013-0360-3
    Data de publicació: 2013-11
    Article en revista
  • Large restricted sumsets in general Abelian groups

     Hamidoune, Y.O.; López, S.C.; Plagne, A.
    European journal of combinatorics
    Vol. 34, num. 8, p. 1348-1364
    DOI: 10.1016/j.ejc.2013.05.020
    Data de publicació: 2013-11
    Article en revista
  • New problems related to the valences of (super) edge-magic labeling

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    AKCE International Journal of Graphs and Combinatorics
    Vol. 10, num. 2, p. 169-181
    Data de publicació: 2013-08
    Article en revista
  • New problems related to the number of valences of (S)EM labelings

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    AKCE International Journal of Graphs and Combinatorics
    Vol. 10, num. 2, p. 169-181
    Data de publicació: 2013-08
    Article en revista
  • Connectivity and other invariants of generalized products of graphs

     López, S.C.; Muntaner-Batle, F.A.
    Czech-Slovack International Symposium on Graph Theory, Combinatorics, Algorithms and Applications
    Data de presentació: 2013-07-09
    Presentació treball a congrés
  • The ¿h-product: a link among labelings

     López, S.C.; Muntaner-Batle, F.A.
    GraphMasters Workshop
    p. 17
    Data de presentació: 2013-06-27
    Presentació treball a congrés
  • Small cutsets in arc-transitive digraphs of prime degree

     López, S.C.
    Discrete applied mathematics
    Vol. 161, num. 10-11, p. 1639-1645
    DOI: 10.1016/j.dam.2013.02.005
    Data de publicació: 2013-03-05
    Article en revista
  • On vosperian and superconnected vertex-transitive digraphs

     Hamidoune, Y.O.; Llado, A.; López, S.C.
    Graphs and combinatorics
    Vol. 29, num. 2, p. 241-251
    DOI: 10.1007/s00373-011-1104-4
    Data de publicació: 2013
    Article en revista
  • ENUMERATING SUPER EDGE-MAGIC LABELINGS FOR SOME TYPES OF PATH-LIKE TREES

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    Utilitas mathematica
    Data de publicació: 2012-12-31
    Article en revista
  • On super edge-magic decomposable graphs

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    Indian journal of pure and applied mathematics
    Vol. 43, num. 5, p. 455-473
    DOI: 10.1007/s13226-012-0028-x
    Data de publicació: 2012-10-01
    Article en revista
  • Super edge-magic graphs that admit all possible valences

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    International Workshop On Graph Labelings
    p. 1
    Data de presentació: 2012-07-23
    Presentació treball a congrés
  • Large restricted sumsets in Abelian groups

     López, S.C.; Hamidoune, Y.O.; Plagne, A.
    Additive Combinatorics
    Data de presentació: 2012-07-10
    Presentació treball a congrés
  • Perfect super edge-magic graphs

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    BULL. MATH. SOC.SCI. MATH. ROUMANIE,
    Vol. 55(103), num. 2, p. 199-208
    Data de publicació: 2012-05-11
    Article en revista
  • Open problems involving super edge-magic labelings and related topics

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    Bulletin of the Institute of Combinatorics and its Applications
    Vol. 65, p. 43-56
    Data de publicació: 2012-05
    Article en revista
  • Optimización y problemas extremales en teoria de grafos y combinatoria. Aplicacions a les redes de comunicación

     Fiol, M.; Aguilo, F.; Abiad, A.; Andrés, J.; Barriere, E.; Camara, M.; Ball, S.; Comellas, F.; Dalfo, C.; Fàbrega, J.; Gomez, J.; Llado, A.; López, S.C.; Miralles, A.; Mitjana, M.; Muñoz, X.; Pelayo, I. M.; Garriga, E.; Perez, S.; Rius, M.; Serra, O.; Vena, L.; Vilaltella Castanyer, Joan; Zaragoza, M.; Espona, M.; Sau, I.; Montejano, A.; Perarnau-Llobet, G.; Moragas, J.; Vena , L.; Andres, J.; Martí-Farré, J.; Aroca, J.; Lozano, A.
    Projecte R+D+I competitiu
  • Vertex-transitive graphs that remain connected after failure of a vertex and its neighbors

     Hamidoune, Y.O.; Llado, A.; López, S.C.
    Journal of graph theory
    Vol. 67, num. 2, p. 124-138
    DOI: 10.1002/jgt.20521
    Data de publicació: 2011-12-05
    Article en revista
  • Enumerating super edge-magic labelings for the union of non-isomorphic graphs  Accés obert

     Ahmad, A.; López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    Bulletin of the Australian Mathematical Society
    Vol. 84, num. 02, p. 310-321
    DOI: 10.1017/S0004972711002292
    Data de publicació: 2011-10-15
    Article en revista
    Accés al text complet
  • The power of digraph products applied to labelings

     Ichishima, R.; López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    Discrete mathematics
    Vol. 312, num. 2, p. 221-228
    DOI: 10.1016/j.disc.2011.08.025
    Data de publicació: 2011-09-23
    Article en revista
  • Bi-magic and other generalizations of super edge-magic labelings

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    Bulletin of the Australian Mathematical Society
    Vol. 84, num. 1, p. 137-152
    DOI: 10.1017/S0004972711002280
    Data de publicació: 2011-06-15
    Article en revista
  • Vertex-transitive graphs that remain connected after failure of a vertex and its neighbors

     Hamidoune, Y.O.; Llado, A.; López, S.C.
    Journal of graph theory
    Vol. 67, num. 2, p. 124-138
    DOI: 10.1002/jgt.20521
    Data de publicació: 2011-06
    Article en revista
  • Super edge-magic models  Accés obert

     López, S.C.; Muntaner-Batle, F.A.; Rius, M.
    Mathematics in computer science
    Vol. 5, num. 1, p. 63-68
    DOI: 10.1007/s11786-011-0080-7
    Data de publicació: 2011-04-20
    Article en revista
    Accés al text complet